Hail, Union
- When
- June 27, 5:18 PM MST
- Where
- Union County, 12 mi E of Gladstone
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.300, -103.750
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 27, 2:00 PM MST, 3 hours 18 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT FRI JUN 27 2003 BEST INSTAB AND THETA E RIDGE AXIS EXTENDED FROM SW NM NEWD TODAY AND SHIFTS S AND EWD SATURDAY. RTJ INDEX INDICATES RAIN TODAY UPPER RIDGE DOMINATES EARLY TO MIDWEEK WITH WIND SHIFT ENTERING NE NM EARLY MONDAY. WILL LIKELY .ABQ...NONE.
NMZ001>021-281200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI JUN 27 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THAT COULD PRODUCE LARGE HAIL AND/OR DAMAGING WINDS IN SOUTHEASTERN CATRON...SOCORRO...TORRANCE...SOUTHERN SAN MIGUEL...GUADALUPE...DE BACA...WESTERN CHAVES...AND LINCOLN COUNTIES. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THAT COULD PRODUCE LARGE HAIL AND DAMAGING WINDS IN UNION AND EASTERN COLFAX COUNTIES ON SATURDAY AND SUNDAY. A BACKDOOR COULD FRONT MAY ALSO TRIGGER SEVERE THUNDERSTORMS ON NEW MEXICO/S EAST CENTRAL PLAINS ON MONDAY. NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED DURING THE AFTERNOONS FRIDAY THROUGH MONDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS WATCHES AND WARNINGS FOR PLANNING PURPOSES.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE, NM
618 PM MDT FRI JUN 27 2003
TIME(MDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0615 PM MOUNT DORA NM 1.75 INCH HAIL
06/27/03 UNION REPORTED BY PUBLIC.
JLPThe national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2003Every state in 2003This day in weather historyWarnings in New Mexico, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365125.